# SDR DALA2019032602021

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,029 hours, 23,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DURING NDT INSPECTION CRACK WAS FOUND AT OPEN FASTENER HOLE NR2 OF RT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA. CORRECTIVE ACTION: SUMMARY OF NR 00416 PERMANENT REPAIR ON FASTENER HOLE NR 2 OF RT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA WAS PERFORMED PER ERA 576407-14AD REV. ORG. AND ETI. (1001317)
